# SDR ABXA020194

- Difficulty date: August 12, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N963AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47780
- Aircraft time: 35,432 hours, 38,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 5910130391N1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON NR 6 AFT PRESSURE BULKHEAD 'T' AT LONGERON 14 LEFT AND 'P' DOME RADIAL.  REPLACED NR 6 'T' CAP IAW EA 53120037-006.
